# SDR RAIA2013030200001

- Difficulty date: March 2, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 31,667 hours, 29,884 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMBOUT OF IAD, THE CREW REPORTED A LOUD POP ON ENTERING ICING, A BLEED 2 LEAK MESSAGE ON THE EICAS FOLLOWED BY A BLEED 1 LEAK MESSAGE ON EICAS.  AFTER BLEED ISOLATION, THE CREW REPORTED A STRONG BURNING SMELL.  MAINTENANCE REMOVED AND REPLACED A BLEED DUCT CLAMP AND O-RINGS AT JOINT II AND PERFORMED A OPERATIONAL/LEAK CHECK OF THE ANTI-ICE SYSTEM WITH NO DEFECTS NOTED.
